# SDR USAA2012022000038

- Difficulty date: February 13, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 36,580 hours, 16,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311146020201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK,  LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORT BETWEEN FR18 TO FR24, Z-500, -Y254.  REPLACED FLOOR SUPPORT IAW SRM 51-42-11 & 51-72-11.
